# SDR UIEA2014072000334

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,977 hours, 21,772 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR EICAS MSG & CARGO DOORS ANNUNCIATOR LIGHT ILLUMINATED ON CLIMB THROUGH 10,000 FT.  CARGO DOORS QRH NON-NORMAL PROCEDURE COMPLIED WITH.  TRANSFERRED TO DMI MDDR 49862, IAW DDG 52-71-01-01.  DOOR IS CLOSED FAIRED, LATCHED, LOCKED, HANDLE STOWED & VENT DOORS CLOSED.
